# SDR 09072005B

- Difficulty date: September 2, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Aircraft time: 31,576 hours, 34,364 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Inoperative
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER LIMITER INOP.  MEL'ED.
